Thunderstorm Wind, Lucas
- When
- May 30, 5:00 PM EST
- Where
- Lucas County, Berkey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.717, -83.833
Thunderstorm winds downed a few trees.
11 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at May 30, 1:25 PM EST, 3 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 225 PM EDT SUN MAY 30 2004 .DISCUSSION... MODELS IN FAIRLY GD AGREEMENT TDA WITH HANDLING OF MAIN FEATURES NXT FEW DAYS. BOTH ETA/GFS INITIALIZED WELL TDA AND ONLY HV SLIGHT TIMING DIFFS. EXPCTG AT LEAST TWO MAIN WAVES OF PRECIP THIS PD. FIRST SHOULD COME TGNT AS WRMFNT LFTS ACRS SRN 1/2 OF FA BY DAYBREAK MON. THIS FNT ALREADY ACTIVE ACRS IN AND FIRST PRECIP SHOULD MAKE IT TO FAR WRN ZNS THIS EVE. STL VERY DRY AIR IN PLACE OVR ERN 1/2 FA WITH SELY FLOW SO WL LIKELY TAKE MOST OF NGT FOR PRECIP TO MAKE IT INTO FAR ERN ZNS. INSTABILITY NOT ALL THAT GREAT TGNT WITH BEST MID LVL DYNAMICS ALSO RMNG TO W OF FA. HOWEVER..WL HV TO DEAL WITH FAVORABLE SHEAR ALG FRNTL BNDRY AND WK DIFF ALFT. THUS WL GO WITH CAT POPS WRN 1/2 OF FA AS IN PREVIOUS PACKAGE. NXT PROB WL BE CDFNT ON MON. THIS FNT SHOULD MAKE IT TO I-71 CORRIDOR BY 18Z WITH INCREASING INSTABILITY AHD OF FNT. Q-VECTORS CONV INCREASES DRAMITICALLY DURG MIDDLE PART OF DAY. SO EXPCT ANOTHER LINE OF CONVECTION TO WORK IT/S ACRS FA TMRW AND ALL AREAS WL GET 80 POP. SFC LOW EXPCTD TO LINGER OVR CNTRAL LKS INTO TUE AND WL KEEP AT LEAST CHC WORDG ALL AREAS MON NGT INTO TUE. ERN AREAS SHOULD SEE SUM SUN THIS EVE AND WL HAV TO WORDG FOR INCRG CLDS. GUID TEMPS WERE BETTER THAN THIS FCSTR YDAY AND WL FOLLOW TDA. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. KUBINA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 644 AM EDT SUN MAY 30 2004 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-301242- ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA- CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH- HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH- MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH- RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH- SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH- INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA... BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA... ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN... MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG... MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON... RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN... WOOSTER AND YOUNGSTOWN 644 AM EDT SUN MAY 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTION OF NORTHERN OHIO AND A PORTION OF NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE WESTERN AND SOUTHERN PORTIONS OF THE CLEVELAND FORECAST AREA THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY AND TONIGHT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 513 PM EDT SUN MAY 30 2004 OHZ003-006>008-017-018-027-028-302215- CRAWFORD OH-HANCOCK OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-SENECA OH-WOOD OH-WYANDOT OH- 513 PM EDT SUN MAY 30 2004 ...LINE OF STRONG THUNDERSTORMS MOVING EAST... STRONG THUNDERSTORMS WILL MOVE EAST INTO LUCAS...WOOD...AND HANCOCK COUNTIES BY 530 PM EDT THIS EVENING AND TO OTTAWA...SANDUSKY... SENECA...AND WYANDOT COUNTIES BY 545 PM EDT. THE STORMS HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN AND SMALL HAIL. LOMBARDY
The Detroit radar (KDTX), 113 km away, was scanning. The volume nearest the first event began at 22:01 UTC.
11 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed a few trees.
Thunderstorm winds downed a large tree.
Thunderstorm winds downed one tree and several large limbs.
Thunderstorm winds downed around two dozen trees across the county.
Thunderstorm winds downed a few large tree limbs.
Thunderstorm winds downed one tree and one utility pole.
Thunderstorm winds downed a few large tree limbs.
Thunderstorm winds downed several trees.
Thunderstorm winds downed several large tree limbs a mile west of Ontario.
Thunderstorm winds downed one large tree.
Thunderstorm winds downed a few large tree limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2004Every state in 2004This day in weather historyWarnings in Ohio, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5400843, 5400842, 5400834, 5400835, 5400840, 5400836, 5400841, 5400838, 5400844, 5400837, 5400839.